# SDR DL76L992408

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 22,566 hours
- Stage of operation: TO
- Nature of condition: E, M, J
- Precautionary procedure: E, J, A

## Discrepancy

AT APPROX 160-170 KTS DURING TAKEOFF, RT ENG OVERTEMPED WITH ASSOCIATED VIBRATIONS. RT ENG SUBSEQUENTLY SHUTDOWN PER  CHECKLIST.  LANDING WT APPROX 338K.  TAKEOFF PWR WAS AT 35.  FUEL DUMPING USED TO DECREASE LANDING WT.  DUMPED APPROX 30K.  MAINT IN PROGRESS, REPLACING ENGINE.
